Apologies

Part 3 of ‘The exotic and the familiar’ has been badly delayed. My doctors have changed my medication yet again, and my body and mind are struggling to adapt. Going cold turkey on one drug has given me nightmares, reduced mental acuity, and random weepy bouts. Starting up on another drug has given me insomnia and anxiety attacks. Both of these effects are bound to go away in a few weeks, but until then, I am having great difficulty applying myself and getting work done

On top of that, I somehow managed to throw out my back and strain a muscle. For the first 24 hours, I could not stand up straight, but had to walk like Dagwood Bumstead or Groucho Marx. Now I can stand, though not without pain, and my mind is mildly fogged with painkillers.

I am very sorry for the delay. Please pray, if that be your wont, that I may get through the next few weeks without any more of these interesting experiences.

Comments

  1. I do most fervently pray.

  2. I am terribly sorry Mr. Simon. May God grant you a speedy recovery and a renewal of good health.

  3. Stephen K says:

    God bless you and good luck.

  4. Anxiety attacks. Ugh. I only have them as a side-effect of pregnancy, and even then they’re incredibly mild– and they suck.

  5. Thank you all for your prayers and kind remarks.

  6. Stephen J. says:

    No apology needed: your health is a perfectly rightful priority. And having helped nurse my dad through back spasms when I was a teenager I am well aware of how debilitating it can be on its own, much less when combined with shifting drug regimens. Take whatever time you need and please do not feel any guilt about it. God be with you.

  7. Carbonelle says:

    God bless, Mr. Simon

Speak Your Mind

*